# SDR SIMA2020012414004

- Difficulty date: January 14, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 37,653 hours, 33,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS CORROSION.  (CENTER)-C/A-REMOVED AND REPLACED SERVICE DOOR SILL  IAW SRM 51-40-02.
